XI Xiaoping, ZHANG Can. Study on Complexity-Reduced Iterative Equalization Algorithm for Mobile OFDM[J]. Chinese Journal of Electronics, 2009, 18(1): 120-124.
Citation: XI Xiaoping, ZHANG Can. Study on Complexity-Reduced Iterative Equalization Algorithm for Mobile OFDM[J]. Chinese Journal of Electronics, 2009, 18(1): 120-124.

Study on Complexity-Reduced Iterative Equalization Algorithm for Mobile OFDM

  • Received Date: 2008-01-01
  • Rev Recd Date: 2008-04-01
  • Publish Date: 2009-02-15
  • In high mobility Orthogonal-frequency division multiplexing (OFDM) systems, time-varying channels destroy the orthogonality among subcarriers and theresultant Intercarrier interference (ICI) degrades the receiver performance. To obtain an effective balance of performance and complexity at the receiver, we proposed tosplit the Channel frequency response (CFR) matrix into asequence of submatrices rather than using the whole CFRmatrix. Then, we derived a soft information based sequentially iterative Minimum mean square error (MMSE)equalizer, which fully exploits the ICI distribution property. Analysis and simulations demonstrate that thisscheme provides a flexible and controllable approach totrade off performance for complexity, since it can be simplydone by choosing different size of the parameter Q. Meanwhile, superior ability of the ICI suppression is maintainedwhen compared with previous equalization schemes. Thisfeature indicates its potential application for future wireless communications.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (523) PDF downloads(598) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return